# SDR USAA2011061400018

- Difficulty date: June 9, 2011
- Submitted: June 14, 2011
- Operation: Air carrier
- Aircraft: N711UW
- Make and model: Airbus A319-112
- Aircraft serial: 1033
- Aircraft time: 34,535 hours, 19,193 cycles
- System (JASC): 5755 · Spoilers
- Part: Hinge Pin
- Part number: D5755103920051
- Condition: Corroded
- Location: Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CWF - S4 - LEVEL 2 GALVANIC CORROSION ON RIGHT WING NR 1 SPOILER CENTER INBOARD HINGE PIN.  REPAIRED RIGHT WING NR 1 SPOILER CENTER INBOARD HINGE PIN IAW A319 AMM 27-64-41-000 & 27-64-41-400.
